# SDR CA020124007

- Difficulty date: January 11, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 59,142 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: AE83580K
- Condition: Broken
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FROM TORONTO AS FLAPS WERE RETRACTING FROM 1 TO UP, CENTRE HYDRAULIC QUANTITY AND C HYDRAULIC SYSTEM PRESSURE DISPLAYED EICAS MESSAGES / CAUTIONS AND HYDRAULIC PRESS LIGHTS ANNUNCIATED, THE AIRCRAFT RETURNED TO TORONTO USING ALTERNATE FLAPS/GEAR EXTENSION.FOUND AIR DRIVEN PUMP PRESSURE LINE COUPLING BROKEN.REPLACED ADP PRESSURE LINE COUPLING, CASE DRAIN FILTER CHECKED FOR CONTAMINATION AND FOUND CLEAN. SYSTEM LEAK CHECKED AND OPERATIONAL CHECK ALSO CARRIED OUT, AIRCRAFT FOUND SERVICEABLE.
